# SDR MALA000198

- Difficulty date: March 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT,  SMELLED A FAINT RUBBER ODOR,  ODOR DISSIPATED.  MAINTENANCE OPERATED AIRCRAFT AT HIGH & LOW POWER SETTINGS, NO ODORS NOTED, NO OIL COMSUMPTION APPARENT, PERFORMED EXTENSIVE OPS CHECKS OF ECS SYSTEM- AUTO & MANUAL  MODE CHECKS GOOD.
